# SDR 159PL0012

- Difficulty date: June 7, 2002
- Submitted: June 20, 2002
- Operation: Air carrier
- Aircraft: N159PL
- Make and model: Boeing 737242
- Aircraft serial: 21186
- Aircraft time: 56,121 hours, 50,780 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Tie
- Condition: Cracked
- Location: Bs460 At Str16lt
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BS460 left frame tie cracked at lower fastener just above Str16Lt.
